# SDR ASAA9740061

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SJC - FLT 357 - PRIOR TO FLIGHT, THE CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE AT ROW 21.  REPAIRED BROKEN WIRE AND REPLACED TRACK COVERS AND LIGHTS OPERATED NORMALLY.  (X)
